Transformed Migraine Risk Increased by Some Medications

Teri Robert @trobert Health Guide
  • In learning about Migraines and headaches, we've learned that taking some medications more than two or three days a week can lead to medication overuse headache, aka rebound. We've also learned that medication overuse is a factor in 80% of cases of transformed Migraine.


    Now, there's additional evidence that any use of barbiturates such as Fioricet or opioids are associated with increased risk of transformed Migraine.


    Dr. Marcelo Bigal and his team, knowing that medication overuse was believed to play a major role in Migraine progressing from episodic to chronic or transformed Migraine but limited solid limited data, undertook a study to assess the role of specific classes of acute medications (medications taken when a Migraine occurs) in episodic Migraine (EM) sufferers developing transformed Migraine (TM)...

    Add This Infographic to Your Website or Blog With This Code:


    Every Migraineur needs to know about this information.


    Please continue reading Transformed Migraine Risk Increased by Some Medications.





     

     

     migraines headaches health migraine  headache and migraine

Published On: January 05, 2009